I have been on Luvox 12.5mg for about a week now. Has anyone else had nervousness and higher anxiety when starting ?? If so did it go away for you and how long did it take ?
I didn't have anything like that when I went on it, but that's likely to be because I was switched from another SSRI to an equivalent dose of Luvox, and thus had already been through the side effects at the start of treatment. Those side effects will probably go away in 3 or 4 days. I'm not a medical professional, so I can't be completely sure, but from what I can figure out, it will probably go away in 3 to 4 days.
Biss1967; YES this is very common to have several side effects when you first start this medication they last from one to two weeks and then start to subside for most anytime after the first week you should start to feel better.Then make sure you are taking the medication about the same time each day.Keep taking and it should be at a full blood level around 6 to 8 weeks but most start to notice some changes within a month or so. Hope that well do the job for you.
Your to close to throw in the towell right now I would give it another week if after that nothing then time to call the doctor and say what is going on. A lot of people its a quick change when it kicks in so try a bit more patients too.
Bliss if you're only taking 12.5mg now cutting that dose in half it's going to take forever to get through the side effect part I suggest you talk with the doctor Luvox just might not be the medication for you.
Bliss if any problems when you stop it, Just take 1/2 of it for a couple weeks but I don't think you well have that much problems might think of Prozac or Paxil some of the origin and remember any of these give you problems for the first week or two then most of those side effects go away pretty quick and you want to take it about the same time each day until you get to the 6 to 8 week blood level. Most don't have a lot of problems with those two except for the beginning hang in there you just have to give them time.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 22 Aug 2012 • 3 answers
Updated 22 Aug 2012 • 2 answers
Updated 2 Jun 2017 • 1 answer
Updated 17 Jun 2014 • 1 answer
Updated 21 Nov 2014 • 1 answer